MAUDE Adverse Event Report: CORCYM S.R.L. MEMO 4D ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING

CORCYM S.R.L. MEMO 4D ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING
Model Number 4DM-26
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022, the memo 4d annuloplasty ring 4dm-26 was used for a mitral valve repair.After stitching the ring, the transparent holder was removed by cutting the blue thread at two points.To detach the blue holder from the ring, the white thread was cut at one point; however it was reportedly difficult to detach the blue holder from the ring.The surgeon had no choice but to cut the u-shaped thread one by one, and was able to detached the blue holder with an effort.However, the threads remained on the ring side, and it was very hard to remove them one by one.
 
Additional Manufacturer Narrative
A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.Given that the memo 4d ring was ultimately implanted, no device investigation is possible at this time.Further investigation is ongoing.Device remains implanted.

Brand Name
MEMO 4D ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli 13040
IT  13040
Manufacturer (Section G)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli 13040
IT   13040
Manufacturer Contact
francesca crovato
5005 north fraser way
burnaby, bc V5J 5-M1
CA   V5J 5M1
MDR Report Key14380423
Report Number3005687633-2022-00124
Device Sequence Number17828273
Product Code KRH
UDI-Device Identifier08022057015419
UDI-Public(01)08022057015419(240)4DM-26(17)260606
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K180411
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/06/2026
Device Model Number4DM-26
Device Catalogue Number4DM-26
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2022
Initial Report FDA Received Date05/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown